Sur les normes universelles dans les Z p -extensions
Journal de théorie des nombres de Bordeaux, Volume 6 (1994) no. 2, pp. 205-220.
@article{JTNB_1994__6_2_205_0,
     author = {Cornelius Greither},
     title = {Sur les normes universelles dans les $Z_p$-extensions},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {205--220},
     publisher = {Universit\'e Bordeaux I},
     volume = {6},
     number = {2},
     year = {1994},
     zbl = {0833.11051},
     mrnumber = {1360643},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_1994__6_2_205_0/}
}
TY  - JOUR
AU  - Cornelius Greither
TI  - Sur les normes universelles dans les $Z_p$-extensions
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1994
DA  - 1994///
SP  - 205
EP  - 220
VL  - 6
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/item/JTNB_1994__6_2_205_0/
UR  - https://zbmath.org/?q=an%3A0833.11051
UR  - https://www.ams.org/mathscinet-getitem?mr=1360643
LA  - fr
ID  - JTNB_1994__6_2_205_0
ER  - 
%0 Journal Article
%A Cornelius Greither
%T Sur les normes universelles dans les $Z_p$-extensions
%J Journal de théorie des nombres de Bordeaux
%D 1994
%P 205-220
%V 6
%N 2
%I Université Bordeaux I
%G fr
%F JTNB_1994__6_2_205_0
Cornelius Greither. Sur les normes universelles dans les $Z_p$-extensions. Journal de théorie des nombres de Bordeaux, Volume 6 (1994) no. 2, pp. 205-220. https://jtnb.centre-mersenne.org/item/JTNB_1994__6_2_205_0/

[1] J. Coates, On K2 and some classical conjectures in algebraic number theory, Ann. Math. 95 (1972), 99-116. | MR | Zbl

[2] K. Iwasawa, On Zl-extensions of algebraic number fields, Ann. Math. 98 (1973), 246-326. | MR | Zbl

[3] J.-F. Jaulent, Noyau universel et valeurs absolues, Journées arithmétiques de Luminy, Astérisque 198-200 (1990), 187-209. | MR | Zbl

[4] B. Kahn, Descente galoisienne et K2 des corps de nombres, K-theory 7 (1993), 55-100. | MR | Zbl

[5] F. Keune, On the structure of the K2 of the rings of integers in a number field, K-theory 2 (1989), 625-645. | MR | Zbl

[6] J.M. Kim, S. Bae et I. Lee, Cyclotomic units in Zp-extensions, Israel J. Math. 75 (1991), 161-165. | MR | Zbl

[7] M. Kolster, An idelic approach to the wild kernel, Invent. Math. 103 (1991), 9-24. | MR | Zbl

[8] L.V. Kuz'Min, The Tate module for algebraic number fields, Math. USSR Izv. 6(2) (1972), 263-321. | MR | Zbl

[9] M. Levine, The indecomposable K3 of a field, Ann. Sci. Ecole Norm. Sup 22 (1989), 255-344. | Numdam | MR | Zbl

[10] A.S. Merkur'Ev et A.A. Suslin, The group K3 of a field, Math. USSR Izv. 36 (1990), 541-565. | MR | Zbl

[11] E. De Shalit, A note on norm-coherent units in certain Zp-extensions, Algebraic number theory in honor of K. Iwasawa, Advanced Studies in Pure Math. 17 (1989), 83-87. | Zbl

[12] W. Sinnott, On the Stilckelberger ideal and the circular units of an abelian field, Invent. Math 62 (1980), 181-234. | MR | Zbl

[13] W. Sinnott, Appendice à :Regulators and Iwasawa modules, par L. J. Federer et B. H. Gross, Invent. Math. 62 (1981), 443-457. | MR | Zbl

[14] D. Solomon, On a construction of p-units in abelian fields, Invent. Math. 109 (1992), 329-350. | MR | Zbl